If you need an accessible version of this item please contact JSTOR User Support

A Class of Additive Functions

M. V. Subbarao
The American Mathematical Monthly
Vol. 75, No. 3 (Mar., 1968), pp. 257-260
DOI: 10.2307/2314954
Stable URL: http://www.jstor.org/stable/2314954
Page Count: 4
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
A Class of Additive Functions
Preview not available

Page Thumbnails

  • Thumbnail: Page 
257
    257
  • Thumbnail: Page 
258
    258
  • Thumbnail: Page 
259
    259
  • Thumbnail: Page 
260
    260